# SDR IPXA09656347

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T58769
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A D394848: MAIN CARGO DECK FLOOR BOARD POS 7L HAS 1 INCH DIA HOLE.  FABRICATED PER B767-5320-9693-F.
